# SDR I5PA20200327203

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,015 hours, 32,262 cycles
- Engine: Pwa PW2037
- Engine time: 47,406 hours, 21,308 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 430988
- Part serial: 4262
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RH ENG IGNITION SYS 1 CIRCUIT BREAKER EXTENDED DURING START. ISSUE WAS ISOLATED TO A SHORTED IGNITION LEAD AND REPLACED WITHOUT FURTHER ISSUES
